| || |
Hi everyone! I need some advice! I was on Lexapro 20 mg for two years. I quit cold turkey three weeks ago. Was doing fine for the first two weeks but then my stiff necks returned, (stiff neck was the reason for lex in the first place). I quit the lexapro because of the sexual side effects. So after the first two weeks my doctor put me on effexor xr, said the sexual side effects were less with this. Took the effexor for 5 days, then stopped, couldn't handle the fast heart beat, anxiety, etc. with the effexor. Now I am talking wellbutrin, this is my second day of taking it. The Withdrawal from the Lexapro is too much. My hands, face and feet are numb and tingling, dizziness, moodiness, very emotional and feel sick to my stomach most of the time. What should I do? Just deal with the withdrawal? Go back to Lexapro? Any advice will be appreciated.
hiya . quit lexopra cold turkey nearly 6 weeks ago and i am still getting strong withdrawals . had to . had no choice cos it was worsened my depression and also making me very suicidal as well . was only on it between 4-5 weeks . the dose that i was on was 10mg . they say it was a very low dose but i felt that it was too strong for me . there is no turning back for me . but for you , you can always go back on the lexopra and taper off very slowly . do it the proper way . even doing it the proper way , you can still have the withdrawals . that's what i heard . either way , you can't win . the is things that can help you with the withdrawals . you can have vitamin B-complex , milk thistle , omega 3 , magnesium and calcuim , high potency multivitamin , 5-hydroxytryptophan ( 5-htp ) , drinking lots of water to flush this toxic stuff out of your system , eat lots of fruit and vegetables and accupunture . hope this helps you . what you ever decide to do , good luck for the future . [8D]